The Ramanujan Journal

, Volume 9, Issue 1, pp 251–264

Some Open Questions

Authors

    • Institut Camille Jordan, UMR 5208, Mathématiques, Bât. Doyen Jean BraconnierUniversité Claude Bernard (Lyon 1)
Article

DOI: 10.1007/s11139-005-0836-2

Cite this article as:
Nicolas, J.L. Ramanujan J (2005) 9: 251. doi:10.1007/s11139-005-0836-2
  • 59 Views

Abstract

In this paper, several longstanding problems that the author has tried to solve, are described. An exposition of these questions was given in Luminy in January 2002, and now three years later the author is pleased to report some progress on a couple of them.

Keywords

highly composite numbersabundant numbersarithmetic functions

Copyright information

© Springer Science + Business Media, Inc. 2005